Pigmented postacne osteoma cutis in a patient treated with minocycline: report and review of the literature.

Academic Article

Abstract

  • Postacne osteoma cutis is a rare complication of acne vulgaris. If it occurs during a course of tetracycline or minocycline therapy, pigmented osteomas can occur as a result of tetracycline or minocycline bone complexes. We report a case of pigmented postacne osteoma cutis that developed after extensive acne surgery and a 2- to 3-month course of minocycline. Previously reported cases have been treated surgically, but our patient responded to 0.05% tretinoin cream, with transepidermal elimination of some osteomas.
  • Authors

    Keywords

  • Acne Vulgaris, Adult, Facial Dermatoses, Facial Neoplasms, Female, Humans, Minocycline, Osteoma, Pigmentation Disorders, Skin Neoplasms
  • Pubmed Id

  • 7105074
  • Author List

  • Moritz DL; Elewski B
  • Start Page

  • 851
  • End Page

  • 853
  • Volume

  • 24
  • Issue

  • 5 Pt 2